# SDR ASOA20121203143

- Difficulty date: December 3, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N13955
- Make and model: Emb EMB-145LR
- Aircraft serial: 145075
- Aircraft time: 34,412 hours, 26,006 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 12018833001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK STRINGER 21R SPLICE BETWEEN FRAME 13-14 CORRODED (LOCAL LEVEL 2).  MX R & R STRINGER SPLICE BETWEEN FRAME 13-14 AT STRINGER 21R IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
